# SDR HALA9744

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 783-840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM LOWER SKIN BETWEEN MLG DOORS HAS LEVEL 1 AND LEVEL 2 CORROSION PRESENT THROUGHOUT.  REMOVED CORROSION AND TREATED FS 783-840.  REPAIRED FS 794 PER MD ACTION NR 325991 REPAIRED FS 840 ANGLE PER SRM 51-10-2 AND 51-10-3.  (M)
